# SDR AALA201908099021

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 32,176 hours, 12,720 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS RT CTR FUEL PUMP LIGHT ILLUMINATED WITH CTR TANK SELET PUMP ILLUMINATED. MAINTENANCE INSPECTED R/H PUMP CANISTER & PICK UP LINE INSIDE TANK NO DEFECTS NOTED.
